MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 3,9MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 3,9MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA TIB BRNG TRL CR + SZ 3,9MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the device is cracked, and its edges are worn and dented.A likely cause of the damage is user-applied mechanical forces.
 
Event or Problem Description
On 212022, it was reported by a sales representative via (b)(4) that an ar-603-a309 and trailing inserters were cracked.Surgeon was able to used another set to complete the case without further issues.This was discovered during a tka procedure on (b)(6) 2022.Nothing broke inside the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation confirmed.The device is cracked, and its edges are worn and dented.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive user applied mechanical forces during use.

Brand Name
IBAL TKA TIB BRNG TRL CR + SZ 3,9MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19154064
Report Number1220246-2024-02207
Device Sequence Number18011793
Product Code HWT
UDI-Device Identifier00888867112544
UDI-Public00888867112544
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA TIB BRNG TRL CR + SZ 3,9MM
Device Catalogue NumberAR-603-A309
Device Lot Number113601320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown